So, My daughter has bipolar, we've tried a few medications. Abilify caused massive wieght gain - so we've switched to Geodon. She's been taking the Geodon for over a yr now and we've had this problem that I can't seem to change with anyother variable.... thus I'm asking if anyone else has this issue with Geodon. She takes 40mg BID - about 2 hours after she takes it in the morning, she gets really angry and agressive and goes through a screaming manic phase and ends it with a 1-2 hour nap. This has just recently started happening at night too. Please help or give some advise...
Geodon can be activating and make a person irritable at times. All antipsychotics have the potential of weight gain the least 3 being Abilify, Saphris and Fanapt. If she has bipolar there are also standard mood stabilizers as well of course:
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.